Sh:1117

Bib entry
@article{Sh:1117,
 author = {Paolini, Gianluca and Shelah, Saharon},
 title = {{Group metrics for graph products of cyclic groups}},
 journal = {Topology Appl.},
 fjournal = {Topology and its Applications},
 volume = {232},
 year = {2017},
 pages = {281--287},
 issn = {0166-8641},
 doi = {10.1016/j.topol.2017.10.016},
 mrclass = {54H11},
 mrnumber = {3720899},
 mrreviewer = {Michal Doucha},
 doi = {10.1016/j.topol.2017.10.016},
 note = {\href{https://arxiv.org/abs/1705.02582}{arXiv: 1705.02582}},
 arxiv_number = {1705.02582}
}